# SDR SCNA01314

- Difficulty date: December 30, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,611 hours, 24,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 6160303054
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK THE RT AFT EMERGENCY EXIT SIGN FAILED TEST.  REMOVED AND REPLACED RT AFT EMERGENCY EXIT SIGN IAW B727 MM 335031.
